zbMATH — the first resource for mathematics

A strengthened test for optimality. (English) Zbl 0473.90066

90C25 Convex programming
49M29 Numerical methods involving duality
Full Text: DOI
[1] Abrams, R. A., andKerzner, L.,A Simplified Test for Optimality, Journal of Optimization Theory and Applications, Vol. 25, pp. 161-170, 1978. · Zbl 0352.90047
[2] Ben-israel, A., Ben Tal, A., andZlobec, S.,Optimality Conditions in Convex Programming, IX International Symposium on Mathematical Programming, Budapest, Hungary, 1976. · Zbl 0352.90048
[3] Rockafellar, R. T.,Some Convex Programs Whose Duals Are Linearly Constrained, Nonlinear Programming, Edited by J. B. Rosen, O. L. Mangasarian, and K. Ritter, Academic Press, New York, New York, pp. 293-322, 1970. · Zbl 0252.90046
[4] Gould, F. J., andTolle, J. W.,Geometry of Optimality Conditions and Constraint Qualifications, Mathematical Programming, Vol. 2, pp. 1-18, 1972. · Zbl 0288.90068
[5] Geoffrion, A. M.,Duality in Nonlinear Programming: A Simplified Application-Oriented Development, SIAM Review, Vol. 13, pp. 1-37, 1971. · Zbl 0232.90049
[6] Wolkowicz, H. Shadow Prices for an Unstable Convex Program, Utilitas Mathematica (to appear). · Zbl 0458.90053
[7] Wolkowicz, H.,Geometry of Optimality Conditions and Constraint Qualifications: The Convex Case, Mathematical Programming, Vol. 19, pp. 32-60, 1980. · Zbl 0436.90082
[8] Holmes, R. B.,Geometric Functional Analysis and Its Applications, Springer-Verlag, Berlin, Germany, 1975. · Zbl 0336.46001
[9] Borwein, J., andWolkowicz, H.,Characterizations of Optimality without Constraint Qualification for the Abstract Convex Program, Dalhousie University, Halifax, Canada, Research Report No. 14, 1979.
[10] Borwein, J., andWolkowicz, H.,Characterizations of Optimality for the Abstract Convex Program with Finite-Dimensional Range, Journal of the Australian Mathematical Society (to appear). · Zbl 0469.90088
[11] Borwein, J., andWolkowicz, H.,Regularizing the Abstract Convex Program, Journal of Mathematical Analysis and Applications (to appear). · Zbl 0467.90076
[12] Dubovitskii, A. Ja., andMilyutin, A. A.,Extremum Problems in the Presence of Restrictions, Vol. 5, pp. 1-80, 1965. · Zbl 0158.33504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.